# SDR SWAA2022112970640

- Difficulty date: November 12, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L AT BS540 FWD CARGO COMPARTMENT 2022-636141 / [01] TOOL USED : P/N 45MG S/N :130066701 DUE DATE : 08-APR-23.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138203; DUE DATE: 11-APR-23;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23.;[04] REPAIRED STRINGER 25L BTW BS500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW;[05] REPAIRED STRINGER 25L BTW BS500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFFS BELOW
